# SDR 98ZZZX4013

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N193CS
- Make and model: Swrngn SA226TB
- Aircraft serial: T300
- Engine: Garrtt TPE33110U
- System (JASC): 7250 · Turbine Section
- Part: Nut
- Part number: 31037131
- Condition: Broke
- Location: Turbine
- Part time: 1,810 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE NUT FAILED ON ENGINE RUN-UP.  ROTATING GROUP BECAME UNSTACKED RESULTING IN SHUTDOWN OF ENGINE.  REPAIRED IAW TPE331 MM.  C/W SB 72-0935, IMPROVED TURBINE NUT.  FAILED NUT HAD BEEN INSTALLED PER SB 72-0592 AT ENGINE OVERHAUL.
